# SDR VQI2016F00022

- Difficulty date: July 18, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N634VA
- Make and model: Airbus A320-214
- Aircraft serial: 3359
- Aircraft time: 31,845 hours, 9,432 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCED A F/O WINDSHIELD OUTER PANE FAILURE DURING CRUISE FLIGHT.  THE ACFT DIVERTED AND THE WINDSHIELD WAS REPLACED, THE WINDSHIELD HAD NO HISTORY OF HEAT FAULTS OR PREVIOUS DELAMINATION’S NOTED.  THERE WAS NO LOSS OF CABIN PRESSURE OR STRUCTURAL INTEGRITY OF THE INNER PANE.
